# SDR FDEA202210242651

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141N516081
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL IS CORRODED UPPER AND LOWER SIDE AT NUTPLATES HOLES BS 327   RBL 25 - RBL 39 REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW BAC DWG 141N5160 REV C.  ORIG SUBMISSION DATE:  10/24/2022
